# SDR MWEA95288

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45725
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORMER AT STA 897 AND L16R CRACKED AT UPPER AND LOWER EDGES.  MAINTENANCE REMOVED AND REPLACED FORMER IAW SRM 53-01 PG 1.  ALSO, FABRICATED AND INSTALLED NEW FITTING IAW DAC DRWG 3959083.  RETURNED A/C TO SERVICE.
